Doctor insights on:
I Have Broken Out With A Rash After One Month Being On Plaquenil 200mg
I have a bruise on both of my shins that has been there for two weeks and wont go away. I am on lamictal 100mg twice a day should I be concerned ?
I have recurring flares of rashes, joint pain, muscle aches, debilitating fatigue, dizziness. I have photosensitity and one episode of my WBC at 2.0 years back. My ANA is 6:40. I'm on plaquenil. Why are all my other antibodies neg for lupus?
Maybe SLE maybe not.: Diagnosis of rheumatologic disease is generally based on symptoms with support from lab. Sounds like you have a rheumatologic disease and are being treated with a rheumatologic agent perhaps by a rheumatologist. They can explain your particular situation better, but suffice it to say tests are not always right and a single test does not generally make or break a diagnosis. ...Read moreSee 2 more doctor answers
I'm 28 weeks pregnant, and it's been a trip. I have suffered from HG until about a month ago when it got under control, but at which point I broke my tibia and underwent surgery to repair it. I was put on three types of pain meds, and have been tapering o
Unclear: Your question was truncated. Sorry if my answer is not helpful. At this point, you are in the third trimester. You have a broken leg. You will need pain medicine. You as the mother need to be well in order to have a well baby. I wouldn't worry about the baby, but because you are pregnant, you must use as little pain meds as needed to achieve pain relief then get off of it as soon as it is feasible ...Read more
I was recently diagnosis with uveitis, my dr ordered numerous labs all came back normal, i still have mild symptoms this has been going on for 6 weeks now I am down to once a day pred forte eye drops. Now I have a rash on my cheeks and necks
With : With the onset of this new rash, you should give your doctor a call. It may or may not be related to your uveitis depending on what it looks like and could give clues to the cause of your uveitis. I am glad that your doctor sent testing since uveitis can occasionally be a sign of underlying illness. Even though uveitis can be associated with other illnesses (especially autoimmune disease) it can affect healthy people, too. I've attached a site with some basic information about uveitis. In the meantime, give your doctor a call about your rash. Good luck! ...Read moreSee 1 more doctor answer
How long before xarelto is out of my system? I have been on it for a year from a broken leg. I just stopped 2 day's ago
24-48 Hrs: Xarelto disappears from your system quite fast. I hope stopping xarelto was your doctor's orders as you should not stop it by yourself. ...Read more
Back in june of this year i was diagnosed with mononulecosis and fifth disease. It is 5 months later and I am still testing positive for fifth's. Why?
Expected: The usual test for 5th disease is checking for antibodies against parvovirus. Once you have them, you always have them - it means that you are immune. If your lab measures actual levels of antibodies and both igg or igm antibodies, there are changes over time that differentiate recent infection from past infection. Your doctor can explain this to you. ...Read more
I have been off prednisone for almost 4weeks After being on a high dose of 25mg for 3 in a half months i was wondering when will my moon face go away?
Many months but will: You are fortunate that you are off and no having discontinuation syndrome. The moon face includes fat deposition and it will take months but stick too it. Be certain to discuss this with your physician who put you on high dose prednisone. One important question sis why were you on it? ...Read more
I had a rash when taking generic wellbutrin two times a year ago i had taken wellbutrin a decade ago and had no issues should I pay out of pocket and try wellbutrin or should I fear a rash again due to the acitve ingredient ?
Lots of generics: Biggest problem for your situation is that there are many different versions of generic bupropion. Since most likely you are not allergic to active ingredient, because you are ok with branded wellbutrin, unless you know exactly which manufacturer made the version that caused rash, you will not have a reliable way to avoid it. Taking gsk's branded wellbutrin is easiest solution. ...Read moreSee 1 more doctor answer
Was taking alinia 2 x a day for 7 days and have now noticed on my last dose 20-25 small bruises on both legs total. Should i contact dr or is this ok?
Yes: This may be a serious reaction, or not. But you need to contact your doctor. ...Read more
I have been tryimg for a baby for a while now this month i was due my period on the 20 and started a.period 2 nights light rhen jeaby with clot an pa
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read moreSee 1 more doctor answer
Hi im 22 and i have a 4 year old , i was on implant for 8months and then came of it then went on jag for 3 months and never went back , i have been trying to concieve for the past 2 and a half year im starting to think there might be something up with me
Get evaluation.: Many factors can affect ovulation, including stress, obesity, thyroid dysfunction and other chronic illnesses, so getting some baseline testing by your doctor is a start. If you have had a pelvic infection, there may be scar tissue blocking the fallopian tubes, which would block conception. Secondly, check sperm count and viability in current sexual partner, if different. ...Read more
I had a 640 Ana result, it was ordered because I had a rash on my arm, I work out regularly and withinthe past 3 weeks have started taking a testboost?
Stop testboost: While likely to be unrelated, taking testosterone supplement is a bad idea. An ANA titer of 1:640 does need further investigation, however, you should stop the testo supplement immediately and see your doctor. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more
I have been using Tobradex for two weeks. After I stopped, my eye has turned red again. I was diagnosed with Shingles on June 10th as well. Thank you?
I've been on nexplanon for over a year and I went 6 months without a period. And today I woke up with one. Is that normal?
Nexplanon: You should have been counseled that the major side effect of progesterone only contraception is abnormal bleeding. This could be bleeding every day or no bleeding at all or anything in between. The bleeding pattern you describe could be entirely normal. Keep a menstrual calendar to follow your pattern as one is developed. ...Read more
Starting last week i had a headache for 4 days on the forth day i checked my BP and it was 149\99, the following day i had my first nose bleed and now i noticed blood in my urine... I am a 32 yr old female with liver function problems, should I be worried
All : All of the above symptoms warrant a medical evaluation. Your headaches could be an effect of your high blood pressure. The blood in your urine may represent a urinary tract infection (UTI) or could be secondary to low platelets which could be an effect of your liver issues. Regardless a visit with a medical professional is in order right away. Best of luck. ...Read more
Taking doxycycline (200mg twice a day) for Lyme. I am on day 5 out of 28. Noticing new symptoms, specifically in my shoulder and knees. Is this normal?
If you were: ...diagnosed with Lyme arthritis, you may continue to have symptoms for a while. That's one reason you were put on a long duration of therapy. Doxycycline itself can can joint pain. Also, as the organism (a spirochete) is eradicated by the antibiotic , a mild autoimmune reaction that occurs may also cause joint main. Continue therapy and follow up with your doctor. Dr. Anne ...Read more
I have pcos&got put on birthcontrol i wasnt on for 2 months now that im on I've been on for a week is that normal/ok? Will all my periods be like this?
I'm not sure: I understand your question. Do you mean that you didn't have a period for two months and now you're having a period for a week? If that's what you meant, it is probably totally normal response to bcp. Give it several more months and discuss w/your doctor. Also ask about other potential therapies such as metformin, which can treat the basic problem of Insulin resistance, and try to lose weight. ...Read more
- Talk to a doctor live online for free
- I have a huge bruise after being kicked
- Could a rash be a withdrawal symptom after being on tetracylene for 3 months
- I have not had my period in 1 month
- Ask a doctor a question free online
- I have missed my period for 1 month
- I have a rash after anas
- Can i have oral sex after being treated with hpv?
- Can i take cymbalta and apri birth control together without one being canceled out?
- Talk to a dermatologist online for free